# SDR A6WA201240346

- Difficulty date: February 2, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 594PB HAS CHAFING.  BLENDED CHAFE AREA IAW SRM 51-12-00.  REMAINING MAT IS WITHIN SERVICEABLE LIMITS IAW SRM 57-51-31.
